# SDR SWIA201436287

- Difficulty date: January 27, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 20,422 hours, 12,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL AT APPROXIMATELY STATION FS 708.00, CORROSION ON TRACK.  C-CHECK INSTALLED NEW SIDE SEAT RAIL RT AT FS 708 IAW AMM.
